Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Sharp continuous pain the lower abdomen only on walking or physical activity, periods done, on contraceptives. Cause?

Hello, I m experiencing a sharp continuous pain in my lower abdomen, just below the navel. It started this morning. I have never had any problems like this before. I feel the pain only when I m walking or during any other physical activity. Pain is sharp and like menstrual cramps , only stronger. Yesterday was the last day of my period and usually, I experience strong cramps and heavier than normal bleeding during menstruation . I use contraceptive pills regularly and I have never had a pregnancy before. I do not feel pain during intercourse , usually. Also, I have never had any major problems in this area and I get checked out at least once a year. Also I ve lost appetite once the pain started. I ve not experienced any symptoms like difficulty to urinate, fatigue, diarrhea, or nausea. Only the pain which has been continuing for the last 7 hours. It gets milder when I take a pain-killer. I think it is because of cold, but I need to hear a professional opinion before my gynecologist is available. Also, could you, please, advice on how serious my situation might be and if the urgent actions are to be taken. Thank you.
Asked On : Mon, 8 Oct 2012
Answers:  0 Views:  32 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor